# SDR SWAA2025040805070

- Difficulty date: March 13, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO NET TIEDOWN FITTING AT ACB BS792 S-18R WL201. MARKED<[01] REMOVED AND REPLACED NET TIEDOW FITTING (NET ATTACHMENT ANCHOR PLATE) AT ACB BS792 S-18 IAW B737-7 SRM 51-40-02-0G-0 AND 51-10-02-0G-0 PAR.9 REPLACEMENT OF TE PART;[02] VERIFIED ACTION 1. JOB COMPLETE.
